Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jord

Starting to lose faith..already

Recommended Posts

Been on Accutane almost a month acne has gotten much worse than before, muscle pains are preventing me from sleeping well, dry cracking peeling lips, Painful papules appearing on cheeks hurts to smile it honestly dont look like its EVER going to show signs of going and yeah i know give it time its only been a month but is it really worth it? i mean what if it doesnt work..

Link to comment
Share on other sites

its working bro, its bringing all the imperfections out of your skin .. it can take a few months, but you'll get there.. success rate of accutane is VERY high, it just takes time.

Link to comment
Share on other sites

for the first two months ur skin will get worse than its ever been. the IB is horrible. u should START (keyword: START) to see improvement around month 4. accutane takes a while. u have to be patient.

Link to comment
Share on other sites

hang in there dude...

Accutane is one messed up mother, some people i know personally went on accutane and were clear within 2 weeks!!! Another friend of mine was on for 6 months with no improvement and obvious side effects until one day he walked into school and it was literally gone overnight. Talk to your doctor about treating side effects (vitamins like zinc and E can help alot for things like hair and aches) and things like jojoba oil with your moisturizer, and hydrate the hell out of yourself... test yourself like they do in the Navy, if you're pee ain't clear or slightly green, you ain't drinking enough.

Make sure you're eating enough fat (good fats) so the drug can be absorbed properly (accutane is basically vitamin A, witch is fat soluble). But talk to the doc and good luck brother :)

Link to comment
Share on other sites

So if you were not on accutane and changed your diet you'd see improvements too? Since ive started accutane I changed my diet too, to a bad diet :D and i'm seeing inprovements in the second month heh, been years since ive eating sugar and junk food and loving it

Its all about diet diet diet.

I've been on it 3 weeks now and I have started to see some improvements. All because I have changed my diet.

Link to comment
Share on other sites

Hang in there. Everyone's experience is different. Don't worry so much about hearsay and the reports of others' experiences. Yours will not be exactly like anyone else's.

Just think, if you give up now, you'll probably never fully conquer your acne. But if you just push on for the next 5 months your acne WILL improve, probably with no relapse. Accutane very rarely fails.

Also, if you can't stand the side effects, ask your doc to lower your dosage.

Link to comment
Share on other sites

Been on Accutane almost a month acne has gotten much worse than before, muscle pains are preventing me from sleeping well, dry cracking peeling lips, Painful papules appearing on cheeks hurts to smile it honestly dont look like its EVER going to show signs of going and yeah i know give it time its only been a month but is it really worth it? i mean what if it doesnt work..

The Accutane will work- sometimes it can take 3-4 months before things start clearing up. It does depend how much acne is in your system... for which Accutane has to push out.

The main thing that raises a red flag to me is your "muscle pains are preventing me from sleeping well." It don't think it is common to be experiencing this so early into treatment. Please just be aware that for some, not all side effects go away even after stopping treatment. I reackon do some further research on Accutane/isotretinoin causing muscle pain and effectively weigh up the risks of continuing treatment, or at the very minimum consider dropping the dosage. Talk to your Derm about best course of action going forward.

Best, Shantelle

Link to comment
Share on other sites

It gets worse before it gets better. Your a month in- you're gonna have to deal with it for another two or three months. Let the drug do it's job

Link to comment
Share on other sites

I'm not on it yet but i would guess since it drys your skin out, when you pop/touch your face its gonna get more of a red rash with less oil.

id say bout 40% less oiler than before and im 1 month in. My face is fine for dryness at the moment like i heard it makes your face into ghandi's flipflop but ive seen no signs.

Link to comment
Share on other sites

I had clear skin during month 1, month 2 the hell started. Im hoping after I finish month 2, my skin clear up proper. I may ask my dermatologist to extend the course of the treatment to 6 months. Since 4.5 months doesnt seem adequate.

Link to comment
Share on other sites

So if you were not on accutane and changed your diet you'd see improvements too? Since ive started accutane I changed my diet too, to a bad diet :D and i'm seeing inprovements in the second month heh, been years since ive eating sugar and junk food and loving it

Its all about diet diet diet.

I've been on it 3 weeks now and I have started to see some improvements. All because I have changed my diet.

It's not all about your skin :naughty: Think about your health...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×